# SDR SWAA2024032567475

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,835 hours, 15,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EMERG LIGHTS INOP<[01] REPLACED RH AFT EMERG LIGHT POWER SUPPLY BATTERY REF AMM 33-51-06. OPS CHECK GOOD.
